# SDR SWAA2025021094143

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8873S
- Make and model: Boeing 737-8
- Aircraft serial: 67915
- Aircraft time: 5,714 hours, 3,153 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST STRAP PANEL NOT SECURE ON FWD L/H OVERWING EXIT NOT SECURE<[01] RESECURED DOOR ASSIST STRAP PLATING ON L/H FWD OVERWING EMER EXIT DOOR PER SIP.
